# SDR HEEA073014

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 276 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Part serial: 0546
- Condition: Reads High
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

READS HIGH 150+ AT TIMES THEN GOES TO 130 WHICH IS STILL 5 TO 10 PSI HIGH PER DIRECT READING GAUGE. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR#715195.
